Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Journal Article

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Lovejoy, J. (2010). Dyson's Rank, Overpartitions, and Weak Maass Forms. International Mathematics Research Notices. Oxford University Press. ISSN 1073-7928

Bringmann, Kathrin ORCID: 0000-0001-7126-1409 and Lovejoy, J. (2009). Overpartitions and class numbers of binary quadratic forms. Proceedings of the National Academy of Sciences, 106 (14). pp. 5513-5516. National Academy of Sciences. ISSN 0027-8424

This list was generated on Sun Mar 7 01:40:37 2021 CET.